Items where Journal is JURNAL MATEMATIKA MATEMATIKA

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Listiyana, Erly and Hariyanto, Susilo (2008) SIFAT-SIFAT GRAF (2n). JURNAL MATEMATIKA MATEMATIKA, 11 (3). pp. 111-114. ISSN 1410-8518

Zullaikah, Zullaikah and Sutimin, Sutimin (2008) MODEL PERTUMBUHAN BIOMASSA RUMPUT LAUT GRACILLARIA DENGAN CARRYING CAPACITY BERGANTUNG WAKTU. JURNAL MATEMATIKA MATEMATIKA, 11 (2). pp. 78-86. ISSN 1410-8518

Kartono, Kartono and Izzati, Munifatul and Sutimin, Sutimin and Insani, Dian (2008) ANALISIS MODEL DINAMIK PERTUMBUHAN BIOMASSA RUMPUT LAUT GRACILLARIA VERRUCOSA. JURNAL MATEMATIKA MATEMATIKA, 11 (1). pp. 20-24. ISSN 1410-8518

This list was generated on Sun Apr 20 16:02:32 2014 WIT.